MathSciNet Relay Station
MathSciNet bibliographic data
MR2101581 37D45 (34C28)
Qi, Guoyuan; Du, Shengzhi; Chen, Guanrong; Chen, Zengqiang; Yuan, Zhuzhi On a four-dimensional chaotic system. Chaos Solitons Fractals 23 (2005), no. 5, 1671–1682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement